Liposomal amphotericin B associated with severe hyperphosphatemia

Scott M. Sutherland, David K. Hong, Jay Balagtas, Kathleen Gutierrez, Christopher C. Dvorak, Minnie Sarwal

Research output: Contribution to journalArticle

10 Scopus citations

Abstract

We report 4 patients who developed hyperphosphatemia while receiving liposomal amphotericin B to treat an invasive fungal infection. Resolution of the hyperphosphatemia occurred after transition to amphotericin B lipid complex. This phenomenon may occur more commonly in patients with mild to moderate renal insufficiency.

Original languageEnglish (US)
Pages (from-to)77-79
Number of pages3
JournalPediatric Infectious Disease Journal
Volume27
Issue number1
DOIs
StatePublished - Jan 2008
Externally publishedYes

Keywords

  • Amphotericin B
  • Antifungal
  • Hyperphosphatemia
  • Invasive fungal infection

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health
  • Microbiology (medical)

Fingerprint Dive into the research topics of 'Liposomal amphotericin B associated with severe hyperphosphatemia'. Together they form a unique fingerprint.

  • Cite this

    Sutherland, S. M., Hong, D. K., Balagtas, J., Gutierrez, K., Dvorak, C. C., & Sarwal, M. (2008). Liposomal amphotericin B associated with severe hyperphosphatemia. Pediatric Infectious Disease Journal, 27(1), 77-79. https://doi.org/10.1097/INF.0b013e31815922a3